# SDR UPS04842117

- Difficulty date: April 1, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532958
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, RT WING L/E STUBWING HAS VERTICLE ANGLE CRACKED AT XS 246.5.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9753295 AND SRM 51-1-20D, 51-3-0.
